# SDR AWXA200300868

- Difficulty date: July 30, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 57,473 hours, 35,628 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 48,481 hours, 32,544 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1663M24P01
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FORIEGN OBJECT DAMAGE WAS FOUND ON THE NR  2 ENGINE FAN BLADES. MAINTENANCE PERFORMED A FOD INSPECTION OF THE NO. 2 ENGINE IAW T/C I8M05030, AND BORESCOPED THE HIGH PRESSURE TURBINE (HTP) IAW T/C I5M72017, NO DAMAGE WAS NOTED TO HPT. REMOVED AND REPLACED ALL FAN BLADES ON THE NO. 2 ENGINE IAW AMM 72-31-02.  NR 2 ENGINE VIBRATION BEYOND LIMITS, REMOVED AND REPLACED ENGINE IAW T/C R5M71001, F8M71001, AND F8M75001, OPERATIONAL CHECK WAS GOOD.
